# SDR FDEA200906081954

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK IS DAMAGED & GOUGED AT BS 465 AND 475 LBL 45. BLENDED CARGO TRACK AND FOUND OUT OF LIMITS IAW SRM 53-00-52.  REMOVED CARGO TRACK  IAW SRM 51-40-02.  FABRICATED NEW CARGO TRACK IAW SRM 53-30-52.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED CARGO TRACK IAW SRM 51-40-  02.  CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
